# SDR FDEA201006252142

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 44,141 hours, 19,291 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254210012
- Part serial: M003
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WITH GEAR HANDLE SELECTED UP- HEARD  LOUD NOISE FROM UNDER ACFT AND NOSE GEAR DOOR  LIGHT ON BOTH MAIN INDICATOR AND OVERHEAD  INDICATOR. DURING AFTER TAKEOFF CHECKLIST WITH GEAR  HANDLE POSITION TO NEUTRAL- NOSE GEAR CAME DOWN AND  LOCKED.  PUT HANDLE BACK TO UP POSITION, GEAR CAME  UP WITH DOOR LIGHT ON.  DURING APPROACH GEAR  EXTENDED NORMALLY WITH ALL DOOR LIGHTS OUT.  INSPECTED NOSE GEAR WELL AREA AND FOUND UPLOCK ASSY  AFT MOUNT BROKEN. R/R NOSE GEAR UPLOCK ASSEMBLY IAW M/M 32-31-21-4 UP TO STEP B/5 OPS TEST.  PERFORMED FREE FALL EXTENSION FUNCTIONAL CHECK AND NORMAL RETRACTION AND EXTENSION FUNCTIONAL CHECK.  LEAK AND OPS CHECK GOOD. REF AMM. 32-33-00 AND 32-31-00.
